# SDR BB07092

- Difficulty date: November 15, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- Aircraft time: 74,842 hours, 13,769 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101630305
- Part serial: PG0016
- Condition: Deployed
- Location: Lt Overwing
- Part time: 29,355 hours, 5,308 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

MAINTENANCE CAME ONBOARD AIRCRAFT AND FOUND LEFT OVERWING ESCAPE SLIDE PARTIALLY DEPLOYED.  REPLACED ESCAPE SLIDE.
